HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.124 >

α-エントロピーに基づく推定量の分散について

Files in This Item:
124_69-76.pdf344.72 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41901

Title: α-エントロピーに基づく推定量の分散について
Other Titles: On the variances of estimators based on an α-entropy
Authors: 佐藤, 義治1 Browse this author
種市, 信裕2 Browse this author
河口, 至商3 Browse this author
Authors(alt): Sato, Yoshiharu1
Taneichi, Nobuhiro2
Kawaguchi, Michiaki3
Issue Date: 31-Jan-1985
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 124
Start Page: 69
End Page: 76
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41901
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.124

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University